Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

August 5, 2015Gwinnett County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 5, 2015, 10:07 PM EDT for Gwinnett County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2015, 10:07 PM EDT (02:07 UTC)
Expired
Aug 5, 2015, 10:30 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1594 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WWUS82 KFFC 060207
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EDT WED AUG 5 2015
 
GAZ034-060230-
GWINNETT GA-
1007 PM EDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT COUNTY
UNTIL 1030 PM EDT...

AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAWRENCEVILLE...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...SNELLVILLE...LOGANVILLE...AUBURN...DACULA...GRAYSON
AND HARBIN.

LAT...LON 3400 8387 3398 8383 3397 8383 3395 8381
      3394 8381 3393 8380 3382 8393 3384 8409
      3402 8409 3404 8385
TIME...MOT...LOC 0206Z 269DEG 30KT 3393 8400 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 5, 9:09 PM EDT, 58 minutes earlier.

Area forecast discussion, Aug 5, 9:09 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT WED AUG 5 2015

.UPDATE...
MOST OF THE SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED ACROSS
N GA OVERNIGHT AND THIS IS WHERE THE HIGHEST POPS WILL CONTINUE
AND MAY NOT BE HIGH ENOUGH. STILL EXPECTING A DOWN TICK IN THE
ACTIVITY BUT THAT COULD BE SHORT-LIVED AS WELL WITH SHOWERS/STORMS
OVER NW AL. THE SITUATION WILL CONTINUED TO BE MONITORED.

FORECAST LOW TEMPERATURES RUNNING NEAR OR SLIGHTLY ABOVE NORMAL.

&&

.PREV DISCUSSION... /ISSUED 710 PM EDT WED AUG 5 2015/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

SEEING SLIGHTLY BETTER CONVECTIVE COVERAGE THIS AFTERNOON. STILL
MAINLY ISOLATED...BUT SHOULD BECOME MORE SCATTERED BY LATE AFTERNOON
BEFORE DIMINISHING SLIGHTLY THROUGH THE EVENING. APPROACHING SHORT
WAVE WILL SPREAD INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS
INTO NORTHWEST GEORGIA BY AROUND DAYBREAK. LIKELY POPS ACROSS THE
NORTHERN HALF OF THE FORECAST AREA TOMORROW WHERE BEST UPPER
DYNAMICS AND LOWER-LEVEL CONVERGENCE ARE CONCENTRATED. INSTABILITY
AND DYNAMICS...ALTHOUGH NOT EXTREME...DO APPEAR TO BE SUFFICIENT FOR
A FEW STRONG TO SEVERE THUNDERSTORMS BY LATE MORNING THROUGH THE
AFTERNOON. MAIN SHORT WAVE PUSHING PAST THE REGION BY THURSDAY
EVENING WITH DECREASING POPS...HOWEVER AMPLE MOISTURE AND NORTHWEST
UPPER FLOW SHOULD KEEP CHANCE POPS IN THE FORECAST THROUGH THURSDAY
NIGHT. WITH PLENTY OF CLOUD COVER AND PRECIPITATION ACROSS THE
REGION...HIGH TEMPERATURES WILL BE NOTICEABLY MILDER THURSDAY.

20

LONG TERM /FRIDAY THROUGH WEDNESDAY/...

NO CHANGES PLANNED TO THE LONG TERM. BOTH GFS/ECMWF IN AGREEMENT
WITH BUILDING THE H5 RIDGE BUILDING OVER THE CENTRAL/WESTERN U.S.
AND A TROUGH OVER THE EASTERN U.S. THIS WILL PUT THE CWA IN A MORE
ACTIVE FLOW KEEPING THE RISK OF SHOWERS/TSTORMS THROUGH THE LONG
TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS...

17

PREVIOUS DISCUSSION.../ISSUED 309 AM EDT WED AUG 5 2015/
LONG TERM PERIOD BEGINS AS AN ACTIVE PERIOD AS WE WILL BE IN THE
MIDST OF A POTENTIAL SQUALL LINE PASSAGE WITH STRONG SHORTWAVE
TRAVERSING THE AREA THROUGH 06Z FRIDAY. AS ALREADY
MENTIONED...SHEAR AND INSTABILITY VALUES ARE MARGINAL AND THIS
TREND CONTINUES INTO THE OVERNIGHT PERIOD. DESPITE THIS...STILL
THINK THERE WILL BE AN ORGANIZED LINE OF STORMS ONGOING THROUGH
THU NIGHT CAPABLE OF PRODUCING ISOLATED SEVERE STORMS WITH
DAMAGING WINDS THE PRIMARY CONCERN.

DESPITE SHORTWAVE MOVING THROUGH...THERE WILL NOT BE MUCH REPRIEVE
AS NW FLOW ALOFT ENTRENCHES ITSELF ALLOWING FOR A SERIES OF
ADDITIONAL WAVES TO MOVE THROUGH. WHAT WILL BE ON THE DECREASE IS
AVAILABLE MOISTURE AS EXTREME NORTH GA WILL ONLY SEE PRECIPITABLE
WATER VALUES AROUND 1.30 INCHES. MOIST ENVIRONMENT CONTINUES FOR
SOUTHERN SECTIONS AND WILL SEE HIGHEST POPS THERE IN THE LOW END
LIKELY CATEGORY. GIVEN SHORTWAVE ENERGY TO MOVE THROUGH FROM THE
NORTH HOWEVER...FEEL ALL AREAS WILL SEE AT LEAST SCATTERED
COVERAGE DESPITE THE DISPARITY IN AVAILABLE MOISTURE.

SAME SETUP FOR SATURDAY AND SUNDAY WITH NORTHWEST FLOW ALOFT AND
MOST AVAILABLE MOISTURE FOR SOUTHERN SECTIONS. OVERALL MOISTURE
HOWEVER WILL BE ON THE DECREASE AND THIS WILL LIMIT POPS TO THE
SCATTERED RANGE FOR ALL AREAS.

WILL SEE YET ANOTHER POTENTIAL FRONTAL NEXT WEEK WITH SHOWER AND
THUNDERSTORM CHANCES INCREASING AHEAD OF THE FRONT ON MONDAY AND
ESPECIALLY ON TUESDAY. COULD BE LOOKING AT LEAST LIKELY POPS ON
ONE OR BOTH OF THESE DAYS BUT WILL LIMIT TO HIGH END CHANCE FOR
NOW BEING THIS FAR OUT.

DEESE

AVIATION...
00Z UPDATE...
MAINLY VFR CONDITIONS EXPECTED. EVENING STORMS EXPECTED TO
DIMINISH FOR THE TAF SITES BUT NOT AS MUCH FOR N GA. PATCHY IFR-
MVFR VISIBILITIES POSSIBLE ABOUT 06Z-13Z. SOME MVFR CEILINGS
ACROSS PORTIONS OF WEST GA ALSO POSSIBLE INCLUDING THE CSG TAF
ABOUT 09Z-15Z. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
EXPECTED THURSDAY...MOST SO IN THE AFTERNOON/EVENING WITH A COUPLE
OF WAVES POSSIBLE. SURFACE WINDS FAVORING SSW BECOMING LIGHT WSW
OR CALM TONIGHT INCREASING TO SW AROUND 10 KTS THURSDAY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM TO HIGH THROUGH TONIGHT.
LOW TO MEDIUM THURSDAY.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  89  73  90 /  30  60  60  40
ATLANTA         73  87  73  88 /  30  70  60  40
BLAIRSVILLE     69  82  69  84 /  40  70  70  40
CARTERSVILLE    73  86  72  88 /  40  70  60  40
COLUMBUS        74  90  75  91 /  30  50  50  40
GAINESVILLE     73  86  72  88 /  40  70  60  40
MACON           73  90  75  91 /  30  50  50  50
ROME            73  86  72  88 /  50  70  60  40
PEACHTREE CITY  72  88  73  89 /  30  60  50  40
VIDALIA         75  92  75  90 /  40  40  30  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....39
AVIATION...BDL
Hazardous weather outlook, Aug 5, 8:16 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT WED AUG 5 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
816 PM EDT WED AUG 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT...

...ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT...

WEATHER HAZARDS EXPECTED...
THE MAIN STORM THREATS ARE GUSTY WINDS...FREQUENT LIGHTNING AND
LOCALLY HEAVY DOWNPOURS.

A SERIES OF DISTURBANCES WILL KEEP A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS IN THE FORECAST FOR NORTH AND CENTRAL GEORGIA THROUGH
TONIGHT. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED... AN ISOLATED
STRONG TO SEVERE STORM CANNOT BE COMPLETELY RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE AREA THURSDAY
AND THURSDAY NIGHT... RESULTING IN SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...
ISOLATED SEVERE STORMS ARE POSSIBLE ON THURSDAY... WITH DAMAGING
WIND GUSTS DURING THE AFTERNOON AND EVENING HOURS POSSIBLE.

ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH
MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL
ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG
STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 5, 4:42 PM EDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT WED AUG 5 2015

GAZ074-076-052130-
WASHINGTON GA-JEFFERSON GA-
442 PM EDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASHINGTON AND
JEFFERSON COUNTIES UNTIL 530 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DAVISBORO...OR 11 MILES EAST OF
SANDERSVILLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDERSVILLE...
LOUISVILLE...WRENS...DAVISBORO...STAPLETON...BARTOW...
AVERA...RIDDLEVILLE...STELLAVILLE...STAPLETONS CROSSROADS...DOWNS...
MOXLEY...GRANGE AND MATTHEWS.

LAT...LON 3315 8227 3307 8229 3294 8227 3289 8229
      3286 8276 3301 8283 3312 8264 3312 8258
      3316 8257 3316 8258 3331 8234 3329 8230
      3327 8229 3326 8225 3323 8223
TIME...MOT...LOC 2041Z 243DEG 19KT 3304 8262
Special weather statement, Aug 5, 4:52 PM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT WED AUG 5 2015

GAZ056-068-070-052115-
SPALDING GA-PIKE GA-LAMAR GA-
452 PM EDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SPALDING...
NORTHEASTERN PIKE AND NORTHWESTERN LAMAR COUNTIES UNTIL 515 PM EDT...

AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR WILLIAMSON TO NEAR
ZEBULON...AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...ZEBULON...MILNER...WILLIAMSON...ORCHARD HILL...
MEANSVILLE...EAST GRIFFIN...ZETELLA...VAUGHN...ROVER AND EXPERIMENT.

LAT...LON 3326 8443 3329 8442 3326 8423 3308 8417
      3304 8431 3326 8447
TIME...MOT...LOC 2052Z 295DEG 12KT 3322 8438 3311 8428
Special weather statement, Aug 5, 7:14 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT WED AUG 5 2015

GAZ019-020-030-052345-
BARTOW GA-POLK GA-FLOYD GA-
714 PM EDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR BARTOW...POLK AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 745 PM EDT...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CASSVILLE TO NEAR
CEDARTOWN...AND MOVING EAST AT 20 MPH.

  HAZARD...HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...CARTERSVILLE...CEDARTOWN...ADAIRSVILLE...ROCKMART...
EUHARLEE...ARAGON...WHITE...KINGSTON...BRASWELL...TAYLORSVILLE...
CASSVILLE...ESOM HILL...PINE LOG...VAN WERT...STILESBORO...SENEY...
FISH CREEK...ANTIOCH AND LINDALE.

LAT...LON 3436 8497 3435 8465 3435 8464 3408 8488
      3408 8492 3399 8496 3395 8500 3395 8505
      3391 8505 3390 8513 3395 8540 3399 8540
TIME...MOT...LOC 2313Z 257DEG 19KT 3430 8488 3401 8529
Special weather statement, Aug 5, 10:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EDT WED AUG 5 2015

GAZ034-060230-
GWINNETT GA-
1007 PM EDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT COUNTY
UNTIL 1030 PM EDT...

AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAWRENCEVILLE...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...SNELLVILLE...LOGANVILLE...AUBURN...DACULA...GRAYSON
AND HARBIN.

LAT...LON 3400 8387 3398 8383 3397 8383 3395 8381
      3394 8381 3393 8380 3382 8393 3384 8409
      3402 8409 3404 8385
TIME...MOT...LOC 0206Z 269DEG 30KT 3393 8400

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:51 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker24 min
Aug 6, 7:50 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more25 min
Aug 6, 8:55 AM EDTSpecial Weather StatementFFCTowns35 min
Aug 6, 1:43 PM EDTSpecial Weather StatementFFCBibb32 min
Aug 6, 1:52 PM EDTSpecial Weather StatementFFCStewart, Webster38 min
Aug 6, 1:59 PM EDTSpecial Weather StatementFFCChattahoochee, Marion31 min
Aug 6, 2:07 PM EDTSpecial Weather StatementFFCMuscogee23 min
Aug 6, 2:15 PM EDTSpecial Weather StatementFFCTroup30 min
Aug 6, 2:26 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 6, 2:26 PM EDTSevere Thunderstorm WarningFFCHenry34 min
Aug 6, 2:28 PM EDTSpecial Weather StatementFFCCrisp47 min
Aug 6, 2:30 PM EDTSpecial Weather StatementFFCMadison30 min
Aug 6, 2:34 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Aug 6, 2:39 PM EDTSpecial Weather StatementFFCMarion36 min
Aug 6, 2:48 PM EDTSpecial Weather StatementFFCClarke, Oconee27 min
Aug 6, 2:50 PM EDTSpecial Weather StatementFFCBarrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more40 min
Aug 6, 2:50 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Aug 6, 2:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton37 min
Aug 6, 3:00 PM EDTSpecial Weather StatementFFCSpalding45 min
Aug 6, 3:04 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 6, 3:11 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot34 min
Aug 6, 3:16 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski29 min
Aug 6, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Aug 6, 3:24 PM EDTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more66 min
Aug 6, 3:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 6, 3:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 6, 3:38 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison, Oconee, Oglethorpe52 min
Aug 6, 3:40 PM EDTSpecial Weather StatementFFCHouston35 min
Aug 6, 3:43 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes62 min
Aug 6, 3:46 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 6, 3:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Morgan and 4 more42 min
Aug 6, 4:02 PM EDTSpecial Weather StatementFFCHarris28 min
Aug 6, 4:04 PM EDTSpecial Weather StatementFFCPeach26 min
Aug 6, 4:05 PM EDTSpecial Weather StatementFFCJefferson25 min
Aug 6, 4:07 PM EDTSpecial Weather StatementFFCMonroe23 min
Aug 6, 4:10 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot35 min
Aug 6, 4:16 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Putnam, Taliaferro, Warren29 min
Aug 6, 4:26 PM EDTSevere Thunderstorm WarningFFCTwiggs34 min
Aug 6, 4:28 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs32 min
Aug 6, 4:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 6, 4:37 PM EDTSpecial Weather StatementFFCHancock, Warren38 min
Aug 6, 4:42 PM EDTSpecial Weather StatementFFCJefferson18 min
Aug 6, 4:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson41 min
Aug 6, 4:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens23 min
Aug 6, 4:54 PM EDTSpecial Weather StatementFFCLaurens, Treutlen36 min
Aug 6, 5:13 PM EDTSevere Thunderstorm WarningFFCHancock, Washington47 min
Aug 6, 5:16 PM EDTSpecial Weather StatementFFCMonroe29 min
Aug 6, 5:27 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson48 min
Aug 6, 5:32 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Aug 6, 5:33 PM EDTSpecial Weather StatementFFCMacon27 min
Aug 6, 5:44 PM EDTSpecial Weather StatementFFCGlascock, Jefferson31 min
Aug 6, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Aug 6, 6:01 PM EDTSpecial Weather StatementFFCCandler29 min
Aug 6, 6:14 PM EDTSpecial Weather StatementFFCJones46 min
Aug 6, 6:17 PM EDTSpecial Weather StatementFFCChattahoochee28 min
Aug 6, 6:42 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 6, 7:12 PM EDTSpecial Weather StatementFFCMarion48 min
Aug 6, 7:16 PM EDTSevere Thunderstorm WarningFFCMarion, Schley30 min
Aug 6, 7:19 PM EDTSpecial Weather StatementFFCHarris, Muscogee26 min
Aug 6, 7:43 PM EDTSpecial Weather StatementFFCMuscogee, Talbot47 min
Aug 6, 7:55 PM EDTSpecial Weather StatementFFCHeard50 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.